# SDR MASA200500604

- Difficulty date: July 30, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 3,831 hours, 2,647 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6158 SAT - AFT LAV SMOKE DETECTION WARNING MESSAGE IN FLIGHT.  THE PILOT FOLLOWED HIS CFM AND MESSAGE CLEARED.  SAT - MX MET THE ACFT AND INVESTIGATED, INSPECTED AND TESTED THE SYSTEM AND NO DEFECTS WERE NOTED.
